MathSciNet Relay Station
MathSciNet bibliographic data
MR2510140 (2010f:26031) 26E50 (03E72 26A42 28E10 34A07)
Gong, Zengtai; Shao, Yabin The controlled convergence theorems for the strong Henstock integrals of fuzzy-number-valued functions. Fuzzy Sets and Systems 160 (2009), no. 11, 1528–1546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement